Coagulation disorders during treatment with cefazolin and rifampicin: rare but dangerous

Kouki, Ines; Montagner, Clémence; Mauhin, Wladimir; London, Jonathan; Lazard, Thierry; Grimbert, Sylvie; Zeller, Valérie; Lidove, Olivier

We describe a 79-year-old man with spondylodiscitis and unknown pathogen, treated with cefazolin and rifampicin. He developed a massive digestive hemorrhage. Prothrombin time was prolonged with severe vitamin-K-dependent clotting-factor deficiency. Severe bleeding can occur during cefazolin and rifampicin use. This deficiency should be assessed before prescribing cefazolin–rifampicin and prothrombin time monitored.

Zitieren

Zitierform:

Kouki, Ines / Montagner, Clémence / Mauhin, Wladimir / et al: Coagulation disorders during treatment with cefazolin and rifampicin: rare but dangerous. 2021. Copernicus Publications.

Zugriffsstatistik

Gesamt:
Volltextzugriffe:
Metadatenansicht:
12 Monate:
Volltextzugriffe:
Metadatenansicht:

Grafik öffnen

Rechte

Rechteinhaber: Ines Kouki et al.

Nutzung und Vervielfältigung:

Export